MAUDE Adverse Event Report: ARJOHUNTLEIGH MAGOG INC. SARA STEDY; LIFT, PATIENT, NON-AC-POWERED

ARJOHUNTLEIGH MAGOG INC. SARA STEDY; LIFT, PATIENT, NON-AC-POWERED
Model Number NTB2000
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided upon investigation conclusion.
 
Event or Problem Description
The customer reported that the resident had almost slipped several times.The caregivers reported that the castor brakes only engaged periodically and requested arjo service.The arjo technician assessed the equipment.The functional assessment of the equipment confirmed that the castors and brakes were working properly.No fault was found.During the interview, the on-site service technician suspected that, due to a slightly sloping floor, the machine may have been operated with some wheels not making proper contact with the floor.Once the resident pressure was applied, the lift could theoretically 'swing' slightly to the point where all wheels were in contact with the sloping surface.However, this hypothesis cannot be verified as the appropriate person to ask is currently unavailable.
 
Additional Manufacturer Narrative
It was reported that the patient was using the sara stedy active floor lift in the bathroom during the patient's ablutions.When the patient attempted to stand up in her bathroom, the lift moved even though the brake was engaged, causing the patient to almost fall.The customer reported that this did not happen in her room.After the event lift was evaluated by arjo.The device evaluation did not revealed any malfunction.The instruction for use (ifu #001-12325-en )for sara stedy device includes information that: - sara stedy is intended to transfer a patient to/from a chair, wheelchair, a bed and a toilet.- warning: to avoid injury, transfers must only be performed on flat, non-sloping surfaces/floors to prevent the sara stedy from tipping over.- sara stedy is manufactured to a very high standard and has been designed to quickly and easily transport or transfer patients from one sitting position to another.It is not intended for long periods of sitting or transfer.- in section care and maintenance of instruction for use there is information that ¿make sure all castors rotate freely and the two rear brakes lock¿ (every day), ¿ensure that the castors are firmly secured to the chassis¿ (every week), ¿check front and rear castors regularly for hair and debris, clean when necessary¿ (every week).According to the arjo service technician, the floors in the bathrooms have a slight gradient, allowing the water to run to the central drain.Both the technician and on-site maintenance suspected that, due to this slight slope, the lift may have been operated while some wheels were not making proper contact with the ground.No device malfunction was found that might have led to the reported device movement.To sum up, it has been established that a floor lift was used for patient handling at the time of the event.No device malfunction was found.The complaint will be reported based on the indication that the patient almost fell while using the device on the uneven floor in the bathroom.

Brand Name
SARA STEDY
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
ARJOHUNTLEIGH MAGOG INC.
2001 tanguay street
magog, quebec J1X 5 Y5
CA  J1X 5Y5
Manufacturer (Section G)
ARJOHUNTLEIGH MAGOG INC.
2001 tanguay street
magog, quebec J1X 5 Y5
CA   J1X 5Y5
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key21156606
Report Number9681684-2025-00007
Device Sequence Number8520840
Product Code FSA
UDI-Device Identifier05055982773683
UDI-Public(01)05055982773683(11)210527
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberNTB2000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/15/2025
Supplement Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown